# SDR GTIA2021051335736

- Difficulty date: May 13, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 18,900 hours, 8,208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BOTTLE NEEDS SERVICING-SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00. LEAKS CHECK GOOD
